# SDR ASOA201001725

- Difficulty date: November 5, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 19,894 hours, 13,648 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT 280 CROSSBEAM FOUND RT LOWER WEB TO BE CORRODED BEYOND REPAIRABLE LIMITS.  REMOVED WEB IAW SRM 51-42-06-001-001-A01.  INSTALLED WEB IAW SRM 53-11-10-99-805.
